# SDR DXTA2025052803646

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N878QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000135
- Aircraft time: 80 hours, 44 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pcb
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CLEARING RUNWAY AFTER LANDING, RECIEVED A RT ENG FIRE CAS MSG. STOPPED ACFT TO PERFORM QRC THE CAS MSG CLEARED (ON FOR LESS THAN 10 SECONDS) & WE THEN RECIEVED A RIGHT ENG DET FAIL  CAS. THAT MSG REMAINED LESS THAN 5-10 SECONDS AND EXTINGUISHED. NO OTHER MSG'S APPEARED AND NO OTHER ENGINE INDICATION OF AN ENGINE FIRE EXISTED. REPEAT WRITE UP.  POWERED UP AIRCRAFT AND FOUND NO FIRE CAS MESSAGES PRESENT BUT FOUND EVENT IN FAULT HISTORY. DOWNLOADED AND ANALYZED ARES DATA. FOUND RH FIRE PROTECTION PCB MOMENTARILY THROWING SHORT MESSAGE BUT NO FAULTS FROM FIRE LOOPS. GAINED ACCESS TO RH ENGINE FIRE LOOPS AND WIRING, INSPECTED FOR DAMAGE AND ROUTING, NO DEFECTS NOTED. RANG OUT WIRING FROM FIRE LOOP CONNECTIONS TO RT FIRE PROTECTION PCB WHILE FLEXING WIRING AT SOLDER SLEEVES AND BEND POINTS IAW WIRE DIAGRAM MANUAL CH.26-10-01, NO DEFECTS NOTED. REPOSITIONED LH AND RH FIRE PROTECTION PCBS TO OPPOSITE SIDES. REMOVED LH PCB PN:7468182-1 SN:34204479-1 AND INSTALLED SERVICEABLE PCB PN:7468182-1 SN:34204479-4 IAW CESSNA 700 MM 24-60-01, OPS CHKD GOOD.
